# SDR IPXA11566084

- Difficulty date: April 4, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313N5033100
- Condition: Gouged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD, RT AFT FAIRING STRUCTURE FWD RT VERTICAL ANGLE IS GOUGED IN RADIUS.  REMOVE, FABRICATED AND INSTALL IAW DWG 313N5033 AND SRM 51-40-02.
